Hi Sue,

So glad to know that I have a book-end!
You have described me to a tee. I am cold a summer and wear long sleeves and
a light sweater. I never wear shorts or open toe shoes as my feet are like
ice cubes. In the summer I have a blanket on and the ceiling fan going for
my husband.

I do drink a lot of water and that does help some with the sweats.

Sherri

On Fri, Apr 22, 2011 at 9:44 AM, Sue <[email protected]> wrote:

>  Hi Sherri,
>
> I am your book-end
>
> I also have night sweats - have had a hysterectomy - and past menopause.
> I am cold often in Summer and like others feel the cold terribly thru to
> the bones.
> Wear light pullovers or shrugs in summer.
> I also have all rugs on while sleeping in summer, so you are not alone in
> your issue.
>
> Hope you are feeling better.
>
> Suggestion - drink alot of wate and as the sweats hit you, just put a foot
> out of the covers
> for a few seconds, seems to stop the sweats for the rest of the night
>
> Sue
>
> ----- Original Message -----
> *From:* [email protected]
> *To:* Digest Recipients <[email protected]>
> *Sent:* Friday, April 22, 2011 6:37 PM
> *Subject:* [CMLHope] Digest for [email protected] - 5 Messages in 1
> Topic
>
>   Today's Topic Summary
>
> Group: http://groups.google.com/group/cmlhope/topics
>
>    - New to the group <#12fb1a0026dd006e_group_thread_0> [5 Updates]
>
>  Topic: New to the 
> group<http://groups.google.com/group/cmlhope/t/4fd2fc263cfb99d2>
>
>    sherri <[email protected]> Apr 20 01:18PM -0700 
> ^<#12fb1a0026dd006e_digest_top>
>
>    Hello everyone!
>
>    I was dx with CML in 2003 and am on 600 mg Gleevec once a day. I have
>    had all of the ugly side effects from bone pain to rash. But I have
>    stuck it out. Now I am going through night sweats. At first I thought
>    it was menopause, but I'm not having any hot flashes and when the
>    sweats come, I'm so cold. Has anyone else had this problem? This is a
>    new side effect for me and I'm hoping that someone else has had it.
>
>    Thanks.
>
>
>
>
>    [email protected] Apr 21 01:12PM -0400 ^ <#12fb1a0026dd006e_digest_top>
>
>    While have not had them myself, I am aware that night sweats are a
>    known
>    side effect for some people on the Kinase inhibitors. You are
>    definately not
>    the only one to experience it. Perimenapause can be another culprit,
>    but the
>    cold feeling...Ikno others have reported here as well..Hope it helps
>    you to
>    know that you are not alone, fellow warrior...Beth
>
>
>
>
>    [email protected] Apr 21 02:18PM -0400 ^ <#12fb1a0026dd006e_digest_top>
>
>    I was dx in March '09, started 400 mg Gleevec, bumped up to 600 mg in
>    spring of '10. I started with horrible night sweats in the last two months
>    and I am well past menopause, age 59. I also get terrible chills. My 
> hem/onc
>    says it is a side effect that other patients have complained about and 
> there
>    doesn't seem to be much that can be done to alleviate the problem. I have
>    the sweats so bad that my sheets are often soaked. Hang in there, Sherri,
>    I'm right there with you!
>
>    Marcie
>    Baltimore
>
>
>
>
>
>
>    -----Original Message-----
>    From: sherri <[email protected]>
>    To: CMLHope <[email protected]>
>    Sent: Thu, Apr 21, 2011 9:08 am
>    Subject: [CMLHope] New to the group
>
>
>    Hello everyone!
>    I was dx with CML in 2003 and am on 600 mg Gleevec once a day. I have
>    ad all of the ugly side effects from bone pain to rash. But I have
>    tuck it out. Now I am going through night sweats. At first I thought
>    t was menopause, but I'm not having any hot flashes and when the
>    weats come, I'm so cold. Has anyone else had this problem? This is a
>    ew side effect for me and I'm hoping that someone else has had it.
>    Thanks.
>    --
>    CMLHope]
>    support group of http://cmlhope.com
>    ------------------------------------------------
>    You received this message because you are subscribed to the Google
>    Groups
>    CMLHope" group.
>    o post to this group, send email to [email protected]
>    o unsubscribe from this group, send email to
>    [email protected]
>    or more options, visit this group at
>    http://groups.google.com/group/CMLHope
>
>
>
>
>    [email protected] Apr 21 07:05PM ^ <#12fb1a0026dd006e_digest_top>
>
>    Had the night sweats with the chills. It sucks. Shivering and sweating.
>    It's like my thermometer is broken. Sometimes it's a face flushing red and
>    chills. Sometimes face flush and hot... It's wacky!
>    Sent via BlackBerry by AT&T
>
>    -----Original Message-----
>    From: [email protected]
>    Sender: [email protected]
>    Date: Thu, 21 Apr 2011 13:12:38
>    To: <[email protected]>
>    Reply-To: [email protected]
>    Subject: Re: [CMLHope] New to the group
>
>    While have not had them myself, I am aware that night sweats are a
>    known
>    side effect for some people on the Kinase inhibitors. You are
>    definately not
>    the only one to experience it. Perimenapause can be another culprit,
>    but the
>    cold feeling...Ikno others have reported here as well..Hope it helps
>    you to
>    know that you are not alone, fellow warrior...Beth
>
>    --
>    [CMLHope]
>    A support group of http://cmlhope.com
>    -------------------------------------------------
>
>    You received this message because you are subscribed to the Google
>    Groups "CMLHope" group.
>    To post to this group, send email to [email protected]
>    To unsubscribe from this group, send email to
>    [email protected]
>    For more options, visit this group at
>    http://groups.google.com/group/CMLHope
>
>
>
>
>    "C.M. Houtz" <[email protected]> Apr 21 03:22PM -0400 
> ^<#12fb1a0026dd006e_digest_top>
>
>    Hi Sherri...I didn't have the hot flashes on Gleevec, and was on 800
>    mg.
>    before being switched to Tasigna. I was, however, cold all of the time.
>    I
>    wore sweaters in the middle of summer. I was in my 60's and had a
>    hysterectomy and still hadn't gone through menopause. I really have
>    never
>    been bothered with the sweats you're speaking of. I do hope that you
>    will
>    continue to join our group as everyone is so nice and helpful.
>    Sometimes
>    just knowing you're not the only one having these side effects helps.
>    Take
>    care.....Millie
>
>
>
> --
> [CMLHope]
> A support group of http://cmlhope.com
> -------------------------------------------------
>
> You received this message because you are subscribed to the Google Groups
> "CMLHope" group.
> To post to this group, send email to [email protected]
> To unsubscribe from this group, send email to
> [email protected]
> For more options, visit this group at
> http://groups.google.com/group/CMLHope
>
>
>
> __________ Information from ESET NOD32 Antivirus, version of virus
> signature database 6063 (20110422) __________
>
> The message was checked by ESET NOD32 Antivirus.
>
> http://www.eset.com
>
> --
> [CMLHope]
> A support group of http://cmlhope.com
> -------------------------------------------------
>
> You received this message because you are subscribed to the Google Groups
> "CMLHope" group.
> To post to this group, send email to [email protected]
> To unsubscribe from this group, send email to
> [email protected]
> For more options, visit this group at
> http://groups.google.com/group/CMLHope

-- 
[CMLHope]
A support group of http://cmlhope.com
-------------------------------------------------

You received this message because you are subscribed to the Google Groups 
"CMLHope" group.
To post to this group, send email to [email protected]
To unsubscribe from this group, send email to 
[email protected]
For more options, visit this group at http://groups.google.com/group/CMLHope

Reply via email to